Erratum: On the extremal points of the Λ-Polytopes and classical simulatıon of quantum computation with magic states

Date
2022-05
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Quantum Information & Computation
Print ISSN
1533-7146
Electronic ISSN
Publisher
Volume
22
Issue
7-8
Pages
627 - 628
Language
English
Type
Erratum
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We will fix an error in the proof of Theorem 2 of the work On the extremal points of the $\Lambda $-polytopes and classical simulation of quantum computation with magic states by the current authors, published in Quantum Information and Computation Vol.21 No.13&14, 1533-7146 (2021). The theorem as it is stated is still correct, however there is a gap in the proof that needs to be filled.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)